Ghislain JAUDON            

                      Ph.D. student                      smiley_468





          Geometry of groups and asymptotic invariants


                                   No. PP002 – 68627



mail156        E-mail:                               ghislain(dot)jaudon(at)math(dot)unige(dot)ch


image006      Professional address :       Université de Genève (section de mathématiques)
                                                         2-4 rue du Lièvre  -  Case postale 64  

                                                         CH – 1211  Genève 4  (Suisse) 


objet_43       Professional Phone :         ++41 22 379 11 59


 image010        Office :                               301 (third floor)



  image011       Curriculum Vitae (In french)  [pdf]



                Research :


Hilbert space compression, generalized roundness

Yu’s property A and other weak forms of amenability

Kazhdan’s property (T)

Invariant measures and ergodic group actions

Random walks and spectra of graphs







On Ozawa kernels, Journal of Functional Analysis (2007) Vol 253/2, p 561-583 [Arxiv]


Some remarks on generalized roundness, Geometriae Dedicata (2008), volume 135, n°1, p 23-27 [Arxiv]


On angles formed by N points of the Euclidean and the hyperbolic planes (with Hugo Parlier),

                            Geombinatorics 17 (2008), no. 4, p 157-165 [ArXiv]


Notes on relative Kazhdan’s property (T), preprint [pdf]


Strong ergodicity, invariant measures and relative Kazhdan's property (T), preprint [pdf]





                Advisor :   Goulnara ARJANTSEVA




                                                                                (Last updated : 30/06/08)